# SDR ASAA2021072735778

- Difficulty date: July 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,814 hours, 5,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219221000
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM CORRODED Y765 FR68.  GROUNDED - YES. REMOVED CORROSION ON FLOOR BEAM Y765 FR 67-70. CORROSION DEPTH= .028"  MAX ALLOWABLE DEPTH = .016"BEAM OUT OF LIMITS IAW A320 SRM 53-00-14.TOOL  T8492V. REMOVED AND REPLACED FLOOR BEAM FR 67-70 Y765   PN:D5347219221000  IAW A320 SRM 51-42-11, AIRBUS DRW'S #D534-72092 REV K SH6, D534-72904 REV A SH2, AND DRW# D534-72001 REV C SH 8. TRACK FABRICATED ON CUSTOMER CARD #G1587788. CIC APPLIED TO TRACK IAW A320 SRM 51-23-12.
